skin-hair-icon
Hairfall increases due to masturbation
Does masturbation increases the risk of hairfall. I am masturbation addicted person and my hairfall is increasing.Please suggest me.
33 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

No. But anything in excess or to be addicted to may not be healthy. For your hair loss issue - you must consult a qualified dermatologist near you. Warm regards, Dr Govind S Mittal, Bengaluru.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Not at all
Next Steps
hair fall has many causes including hormonal imbalance. please contact me privately for details on chat and call
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Masturbation does not cause hairfa. There can be several causes why your skin would turn dark or you may get pigmentation. Sun tan, overweight, pigmentation disorders like acanthosis nigricans or melasma, nutritional deficiency etc are some conditions. Unless someone examines you, we cannot know the cause. Unless we find out the cause it is difficult and pointless to treat. Please send photos with detailed history using online consult option for examination and proper treatment.,
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Masturbation has no link to hair fall. Hair fall can be due to lack of nutrition, hormones or stress. Please check with a doctor the reason for your hair loss
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.